Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Linear integro-differential equations with a boundary condition


Author: Minfu Tah Hu
Journal: Trans. Amer. Math. Soc. 19 (1918), 363-407
MSC: Primary 45K05
MathSciNet review: 1501109
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45K05

Retrieve articles in all journals with MSC: 45K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1918-1501109-6
PII: S 0002-9947(1918)1501109-6
Article copyright: © Copyright 1918 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia